# SDR ASAA2013061295094

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,104 hours, 5,982 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HAD NO LIGHT-OFF (IGNITION LT WAS SELECTED)  ACFT GROUNDED.  PERFORMED FIM TASK 74-21, TASK 806, FOUND LT IGNITER PLUG BAD.  REPLACED NR 1 ENG LT IGNITER PLUG IAW MM 74-21-02-400-801, MM 74-21-02-000-801, MM 74-21-02-200-801.  PERFORMED AUDIBLE TEST IAW MM 74-00-00-750-801 AND THEN STARTED NR 1 ENG FROM LT IGNITER, OPS CHECKED GOOD.
